# SDR R61A201401020011

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT CENTER SEAT TRACK HAS SIGNS OF CORROSION IN THE AREA OF FRAME 13.  MAINTENANCE  R & R RT CENTER SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-01, 51-43-02, 51-23-06
